MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that the alarms do not function.It is unknown if the unit was in patient use at the time of the reported issue.There was no patient or user harm reported.
 
Additional Manufacturer Narrative
It was reported there was no patient involvement at the time the issue was discovered.A service quote was approved by the customer.A philips authorized service provider (asp) went on-site and determined that a replacement of the display assembly and speaker was required.Device repair is still pending.
 
Additional Manufacturer Narrative
A philips asp replaced the user interface (ui) assembly and speaker to resolve the reported issue.The device passed required performance verification tests per philips standards and was returned to service.
 
Additional Manufacturer Narrative
The removed speaker was returned to the product investigation lab (pil).The speaker was temporarily installed on the standard test bed (stb), and it was noted there was an alarm for "check vent: primary alarm failed".It was also verified that the speaker failed pin to pin and solder to solder joint testing.It was confirmed the failure of this returned speaker was due to an open resistance to the voice coil of the speaker.Pil confirmed the removed speaker is faulty.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21472817
Report Number2518422-2025-023355
Device Sequence Number21020137
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/07/2025
05/06/2025
03/11/2026
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/13/2025
05/13/2025
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown